# SDR N6WA2013071701

- Difficulty date: July 17, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N167GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10269
- Aircraft time: 13,623 hours, 9,030 cycles
- Engine: Ge CF348C5B1
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT SIGN IS WORN.  INSPECTED & FOUND PLACARD TO BE SCUFFED AND NOT WORN, CLEANED MARKS AND SCUFFS OFF OF PLACARD IAW AMM 12-21-00.
